Sur les notions de quasi-homogénéité de feuilletages holomorphes endimension deux

Research output: Contribution to journalReview articleResearchpeer-review

1 Citation (Scopus)

Abstract

In this note, we recall the different notions of quasi-homogeneity for singular germs of holomorphic foliations in the plane presented in [6]. The classical notion of quasi-homogenity allude to those functions which belong to its own jacobian ideal. Given a foliation in the plane, asking that the equation of the separatrix set is a classical quasi-homogeneous function we obtain a natural generalization in the context of foliations. On the other hand, topological quasi-homogeneity is characterized by the fact that every topologically trivial deformation whose sepatrix family is analytically trivial is an analytically trivial deformation. We give an explicit example of a topological quasi-homogeneous foliation which is not quasi-homogeneous in the sense given above. © 2005, Sociedade Brasileira de Matemática.
Original languageEnglish
Pages (from-to)177-185
JournalBulletin of the Brazilian Mathematical Society
Volume36
Issue number2
DOIs
Publication statusPublished - 1 Jul 2005

Keywords

  • Holomorphic foliation
  • Quasi-homogeneity
  • Singularities
  • Unfolding

Fingerprint Dive into the research topics of 'Sur les notions de quasi-homogénéité de feuilletages holomorphes endimension deux'. Together they form a unique fingerprint.

Cite this